bruising - JIA
my son has JIA and he has now been on actemra - tocilizumab for 2 months.
he has monthly iv infusions.
its been 3 weeks since his last infusion and over the last 3 days i have noticed little bruises appearing on his knee (this is where the arthritis is and he has not walked for 11 months).
he had a blood test last week and his crp is 4 and esr is 22. it has been MUCH higher than this over the last several months.
does anyone know if this is normal with the drugs? or maybe where the swelling has gone down? he has never ever had bruising before.
ofcourse i am going to bring it up to his rheumy on monday but its the weekend and no one is available.
as you can imagine i am terrified that it could be something much worse.
You are concerned about small bruises that have appeared on your son's knee and ask if anyone has had a similar reaction to tocilizumab. Unfortunately we are not medically qualified and can only offer the information link about the drug to you.
Whilst I appreciate your deep concerns about your son's symptoms, I can only suggest phoning 111 to seek advice from a medical professional if his condition changes in anyway.
Do let us know of his progress.
With best wishes
- 8.6K All Categories
- 1.2K Welcome
- 4.2K Say Hello
- 16 How to use your online community
- 30 Help, Guidelines and Get in Touch
- 25 Feedback and ideas
- 39.6K Our Community
- 3.2K Living with arthritis
- 598 Chat to our Helpline Team
- 192 Work and financial support
- 367 Young people's community
- 5 Parents of Children with Arthritis
- 29 My Triumphs
- 115 Let's Move
- 11 Sports and Hobbies
- 3 Food and Diet
- 252 Coronavirus (COVID-19)
- 299 Chat and News
- 27 Val's Cafe
- 239 Chit chat
- 9 News
- 4 Tails From The Cafe